| Model Number |
SD980.016 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Malunion of Bone (4529)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The surgeon has reported that the patient needs revision surgery as the bones aren't healed and mandible plates were infected and exposed.
Additional Manufacturer Narrative
The investigation concluded that the device met the specifications.From additional information it was suggested that patient-related factors such as poor hygiene may have contributed to the complication of bone healing and device exposure.